# SDR SWAA2014080430590

- Difficulty date: July 25, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 87,854 hours, 65,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545856
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL CORRODED BETWEEN BS 927 TO 947 STRINGER 21L.  R & R INTERCOSTAL IAW SRM & DWG.
